MAUDE Adverse Event Report: ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 10; DENTAL IMPLANT

ZIMMER DENTAL IMP TM 4.7MM MTX FULL, 10; DENTAL IMPLANT
Model Number TMTWB10
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Pma/510: kk113753, k112160.
 
Event or Problem Description
It was reported that the implant was missing from the packaging.The doctor was in surgery and opened the packaging that was sealed and the tube inside that has the implant in it was empty.Customer confirmed that they completed the procedure with another implant.
 
Additional Manufacturer Narrative
An imp tm 4.7mm mtx full, 10 (tmtwb10) was not returned.Since product has not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information.Vial was returned and seal has been broken and opened.No products inside.Pictures were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1240717).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1240717) for similar event and no other complaint was identified.Oct post market trending was reviewed and there were no actionable events or corrective actions for the reported event or device.Based on the available information, device malfunction could not be verified, and the reported event was non-verifiable.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "yes" to "no".H6: entered evaluation codes.H10: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP TM 4.7MM MTX FULL, 10
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15105865
Report Number0002023141-2022-01872
Device Sequence Number19887140
Product Code DZE
UDI-Device Identifier00889024019034
UDI-Public(01)00889024019034(17)251109(10)1240717
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K132258
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 12/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/09/2025
Device Model NumberTMTWB10
Device Catalogue NumberTMTWB10
Device Lot Number1240717
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Supplement Date Received by Manufacturer12/22/2022
Initial Report FDA Received Date07/26/2022
Supplement Report FDA Received Date12/27/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose